# SDR ASAA0996536

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD SUPPORT STRUCTURE HAS CORROSION AT BS 500L, LBL 24 RBL 24 WL 156.5.  REMOVED AND REPLACED WITH NEW BULKHEAD SUPPORT PER SRM 53-00-53 AND 51-40-02.
